Follow
Assoc Prof. Ts. Dr. Muhammad Zaini Ahmad
Assoc Prof. Ts. Dr. Muhammad Zaini Ahmad
Institute of Engineering Mathematics, Universiti Malaysia Perlis
Verified email at unimap.edu.my - Homepage
Title
Cited by
Cited by
Year
Analytical and numerical solutions of fuzzy differential equations
MZ Ahmad, MK Hasan, B De Baets
Information Sciences 236, 156-167, 2013
872013
Hamming Distance Method with Subjective and Objective Weights for Personnel Selection
R Md Saad, M.Z. Ahmad
The Scientific World Journal 2014, Article ID : 865495, 2014
802014
A predator prey model with fuzzy initial populations
MZ Ahmad, B De Baets
13th IFSA-EUSFLAT World Congress, 2009
672009
Solving Fuzzy Fractional Differential Equations Using Zadeh's Extension Principle
MZ Ahmad, MK Hasan, S Abbasbandy
The Scientific World Journal 2013, Article ID : 454969, 2013
432013
A new fuzzy version of Euler’s method for solving differential equations with fuzzy initial values
MZ Ahmad, MK Hasan
Sains Malaysiana 40 (6), 651-657, 2011
372011
Solving fuzzy fractional differential equations using fuzzy Sumudu transform
NAA Rahman, MZ Ahmad
Journal of Nonlinear Science and Applications 10 (5), 2620--2632, 2017
362017
Applications of the Fuzzy Sumudu Transform for the Solution of First Order Fuzzy Differential Equations
NAA Rahman, MZ Ahmad
Entropy 17, 4582-4601, 2015
312015
Third-order differential subordination and superordination involving a fractional operator
RW Ibrahim, MZ Ahmad, HF Al-Janaby
Open Mathematics 13 (1), 000010151520150068, 2015
302015
Differential transformation method (DTM) for solving SIS and SI epidemic models
MZ Ahmad, D Alsarayreh, A Alsarayreh, I Qaralleh
Sains Malaysiana 46 (10), 2007-2017, 2017
292017
Fuzzy Sumudu transform for solving fuzzy partial differential equations
NAA Rahman, MZ Ahmad
Journal of Nonlinear Science and Applications 9, 3226-3239, 2016
252016
Modeling of Biological Populations using Fuzzy Differential Equations
MZ AHMAD, MK HASAN
International Journal of Modern Physics: Conference Series 9, 354-363, 2012
242012
A new method for computing continuous functions with fuzzy variable
MZ Ahmad, MK Hasan, B De Baets
Journal of Applied Sciences 11 (7), 1143-1149, 2011
172011
Inequalities of harmonic univalent functions with connections of hypergeometric functions
J Sokół, RW Ibrahim, MZ Ahmad, HF Al-Janaby
Open Mathematics 13 (1), 000010151520150066, 2015
162015
A new 10-D hyperchaotic system with coexisting attractors and high fractal dimension: Its dynamical analysis, synchronization and circuit design
K Benkouider, T Bouden, A Sambas, B Lekouaghet, MA Mohamed, ...
Plos one 17 (4), e0266053, 2022
152022
Incorporating optimisation technique into Zadeh’s extension principle for computing non-monotone functions with fuzzy variable
MZ Ahmad, MK Hasan
Sains Malaysiana 40 (6), 643-650, 2011
152011
A new approach to incorporate uncertainty into Euler’s method
MZ Ahmad, MK Hasan
Applied Mathematical Sciences 4 (51), 2509-2520, 2010
122010
Derivation of three-dimensional evolution algebra
A Alsarayreh, I Qaralleh, MZ Ahmad
JP J. Algebra Number Theory Appl 39 (4), 425-444, 2017
112017
Fuzzy Method Based on the Removal Effects of Criteria (MEREC) for Determining Objective Weights in Multi-Criteria Decision-Making Problems
MS Saidin, LS Lee, SM Marjugi, MZ Ahmad, HV Seow
Mathematics 11 (6), 1544, 2023
102023
New implementation of reproducing kernel Hilbert space method for solving a fuzzy integro-differential equation of integer and fractional orders
AK Albzeirat, MZ Ahmad, S Momani, I Ahmad
Journal of King Saud University-Science 30 (3), 352-358, 2018
102018
Periodicity computation of generalized mathematical biology problems involving delay differential equations
MJ Mohammed, RW Ibrahim, MZ Ahmad
Saudi Journal of Biological Sciences 24 (3), 737-740, 2017
102017
The system can't perform the operation now. Try again later.
Articles 1–20